MathSciNet Relay Station
MathSciNet bibliographic data
MR653393 46J30 (46P05)
Bouloussa, S. H. Caractérisation des algèbres de Fréchet qui sont des anneaux de valuation. (French) [Characterization of Fréchet algebras that are valuation rings] J. London Math. Soc. (2) 25 (1982), no. 2, 355–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement